What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 8, 1:36 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 8, 1:36 PM CST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
236 PM CDT Sun Jun 8 2025
...New AVIATION...
.SHORT TERM...
(This evening through Monday Night)
Issued at 113 PM CDT Sun Jun 8 2025
Pesky convection along a residual outflow boundary that moved
south of our SW AR counties earlier this morning continues to
move southward across N LA this afternoon with plentiful moisture
in advance of this feature not to mention just enough instability
to sustain this convection. While no widespread severe storms are
expected with this convection this afternoon/evening, an isolated
severe storm cannot be ruled out.
A much more significant storm complex is expected to develop and
mature just upstream of the Middle Red River Valley much later
this evening and is poised to begin impacting our northwest
portions of the Red River Valley near or shortly before midnight.
A majority of the CAMS, HRRR and deterministic progs are all
pointing at storm clusters near or upstream of the I-35 Corridor
of N TX/S OK maturing into an MCS with the potential for
widespread damaging wind gusts near or in excess of 75 mph across
SPC's Enhanced Risk area which constitutes much of NE TX, SE OK,
SW AR and extreme NW LA. Timing of the leading edge of these
storms appear to be near or shortly after midnight moving into the
I-30 Corridor with the storms rapidly accelerating towards the
I-20/I-49 corridors of SW AR and NW LA near or shortly after 3am
with the leading edge of the strongest convective winds exiting
our far eastern parishes across NE LA near shortly after 5-6 am
Monday Morning. While damaging wind gusts are far and away the
most significant and heightened threat with this storm complex
overnight, quick developing, short duration but intense tornadoes
can develop along the leading edge of such a complex and this will
need to be monitored for as well as we go through the night.
A bulk, if not all of this severe weather should be south and
east of our southern and eastern most areas near or shortly after
sunrise Monday Morning but held onto small chance pops throughout
the day given that we still are under the influence of some weak
forcing aloft. Any additional storms that develop in the wake of
this complex on Monday should remain below severe limits but the
remnant boundary in association with the complex poised to impact
our region tonight will likely hang up stationary across our far
southern zones and thus, will become a favored area for additional
nocturnal storms Monday Night. Some low-level overrunning to
enhance this precipitation potential could be present as well so
increased pops to likely category across our far southern zones
Monday Night.
13
&&
.LONG TERM...
(Tuesday through next Saturday)
Issued at 113 PM CDT Sun Jun 8 2025
The above mentioned boundary will try to return across our region
late Tuesday into Wednesday with additional disturbances poised
to ride along this feature in WNW to ESE flow aloft Tue into Tue
Night. Thus, rain chances will remain high across our southern
half as we approach the middle of the work week.
Upper flow flattens out a little by Wednesday as an upper level
trough matures across the Upper Red River Valley which will
transition our flow from northwest aloft so southwest aloft.
Unfortunately, Rain chances will remain high across much of our
region Wednesday through at least the end of the upcoming work
week as the trough is slow to exit our region. This weakness in
the upper level pattern even shows signs of continuing into next
weekend so if you like wet weather, this is your week. Obviously
with continued days of rainfall we will need to turn our attention
to area lakes and river as we will most certainly see additional
rises on our area waterways through this upcoming forecast period
as well.
13
&&
.AVIATION...
(18Z TAFS)
Issued at 224 PM CDT Sun Jun 8 2025
Fpr the ArkLaTex terminals, bcmg VFR for rest of day. Heavy TS
into our NE TX terminals 04-06Z, dvlpg into a SQ line for other
sites 07-10Z. Gusty winds of 30-40KT will affect many sites w/
some potential for 50-70mph along the apex of a bow echo. Hail
should be more isold than wind overnight. An upper low will slide
down I-49 w/ a weak fropa Monday. SW winds may be gusty outside of
downpours 15-25KT and then shift to SW/W 5KT with LLWS behind SQ
line with BR likely, then W/NW 5-15KT by lunch w/ WX long gone. /24/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 320 AM CDT Sun Jun 8 2025
Spotter activation will become necessary later this evening and
overnight.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 87 72 91 / 80 40 40 40
MLU 72 86 70 88 / 80 40 40 40
DEQ 68 85 63 89 / 80 30 0 0
TXK 71 85 68 90 / 80 30 10 10
ELD 68 85 65 88 / 80 40 20 20
TYR 71 85 70 89 / 80 30 50 40
GGG 70 86 69 89 / 80 30 40 40
LFK 72 88 72 88 / 80 40 60 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...24
In the hours before
Special weather statement, Jun 8, 11:13 AM CST, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1213 PM CDT Sun Jun 8 2025
LAZ002-003-012-081800-
Bossier LA-Bienville LA-Webster LA-
1213 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WEBSTER...CENTRAL
BIENVILLE AND SOUTHEASTERN BOSSIER PARISHES THROUGH 100 PM CDT...
At 1212 PM CDT, Doppler radar was tracking a strong thunderstorm near
Haughton, or 11 miles east of Bossier City, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Haughton, Ringgold, Sibley, Doyline, Dubberly, Heflin, Castor,
Jamestown, Bryceland, Mount Lebanon, Curtis, Lake Bistineau South,
Plum Orchard Landing, Koran, Sailes, Noles Landing, Lake Bistineau
North, Sligo, and Ogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Lake Bistineau, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3239 9361 3255 9353 3252 9293 3222 9315
TIME...MOT...LOC 1712Z 285DEG 23KT 3249 9348
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
24Special weather statement, Jun 8, 12:06 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
106 PM CDT Sun Jun 8 2025
LAZ011>013-018-019-081900-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-Jackson LA-
106 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN JACKSON...
NORTHEASTERN RED RIVER...NORTH CENTRAL NATCHITOCHES...SOUTHEASTERN
BIENVILLE AND NORTHWESTERN WINN PARISHES THROUGH 200 PM CDT...
At 105 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles west of Jonesboro to 12 miles
southeast of Ringgold to 10 miles northeast of Coushatta. Movement
was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jonesboro, Martin, Goldonna, Dodson, Hall Summit, Saline, Lucky,
Ashland, Womack, Friendship, and Chestnut.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3221 9257 3202 9265 3195 9297 3214 9340
3231 9301
TIME...MOT...LOC 1805Z 288DEG 33KT 3228 9301 3221 9313 3216 9326
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
24Special weather statement, Jun 8, 1:08 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
208 PM CDT Sun Jun 8 2025
LAZ018>020-022-082015-
Winn LA-La Salle LA-Natchitoches LA-Grant LA-
208 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT GRANT...CENTRAL NATCHITOCHES...
WEST CENTRAL LA SALLE AND SOUTHERN WINN PARISHES THROUGH 315 PM
CDT...
At 208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winnfield to 15 miles east of Campti to
near Natchitoches. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Natchitoches, Winnfield, Colfax, Campti, Montgomery, Natchez,
Clarence, Pollock, Dry Prong, Georgetown, Calvin, Atlanta,
Cloutierville, Melrose, Chopin, St. Maurice, Joyce, Lake Iatt, Clear
Lake, and Williana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Lake Latt, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3149 9241 3143 9269 3152 9272 3138 9292
3183 9323 3199 9291 3199 9258 3166 9216
TIME...MOT...LOC 1908Z 316DEG 18KT 3194 9269 3194 9285 3181 9311
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
24Special weather statement, Jun 8, 2:16 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
316 PM CDT Sun Jun 8 2025
TXZ125-126-137-138-082100-
Upshur TX-Gregg TX-Harrison TX-Marion TX-
316 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MARION...
NORTHWESTERN HARRISON...EAST CENTRAL UPSHUR AND NORTH CENTRAL GREGG
COUNTIES THROUGH 400 PM CDT...
At 312 PM CDT, Doppler radar was tracking a strong thunderstorm over
Diana, or 13 miles east of Gilmer, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Longview, Marshall, Hallsville, Ore City, Diana, Harleton, Nesbitt,
and Judson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3270 9486 3284 9470 3254 9430 3242 9466
TIME...MOT...LOC 2012Z 316DEG 17KT 3271 9472
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
24NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1272024, 1272025, 1272014, 1272026, 1272015, 1277962, 1272016, 1272184, 1272188, 1272192, 1272201, 1272018, 1272199, 1272196.